# SDR SWIA200718650

- Difficulty date: August 28, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 9,704 hours, 6,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5821, "EMERGENCY EXIT" COVER IN GALLEY IS MISSING.  REPLACED LENS COVER.
